... I had a motorcylce accident a month ago and had to have surgery on my leg to fix a break. I havebeen on Norco 7.5/325mg since the accident, but since I came home from the hospital I have been crying all the time, I am very unhappy, I am allways upset at my boyfriend. But I kinda have good days and bad. Sometimes I am fine and than I just break down. Do you think this is from the meds, the accident, or both?
So sorry to hear about your accident. There's really no telling why you have these mood swings. It certainly could be a result of both the accident and the meds. Have you talked about this with your doctor yet? That may be a good place to start. Get a thorough exam before any prescription meds are added to your norco. Depending on your age, it could be hormonal changes, depression seeping in, frustration over not feeling 100% yet, any number of things. It could be you just need a place to vent frustration. If that's the case, you will feel much better venting here then at your boyfriend. This forum has been a Godsend for me. The people here are familiar with all different kinds of issues and medications. First thing I would do is get a work up at the docs. Have them do some blood work too. If you are otherwise a healthy woman healing from a broken leg who snaps off on her boyfriend once in a while, talking through your frustration will def help! Since its' been only 1 month since your accident, I doubt you have an addiction problem. The Norco's (for some people) can make you a bit restless and agitated though. Feel free to fill in the blanks and and let it all out. I found this site when I was looking up some info about my meds. I read so many posts and received lots of information, I started visiting daily to see if I could help or find answers to help me. If it wasn't for the wonderful members here, I would be laying in my bed, depressed to the point of not even caring about living anymore. I hope you start to feel better soon. I am happy to hear you weren't hurt more seriously. Don't get me wrong, fractures requiring surgery are very painful, I know! But please get a check up and visit this site often. It may help you deal better with any issues you have. Take care and hope you heal quickly!
- Norco Information for Consumers
- Norco Information for Healthcare Professionals (includes dosage details)
- Side Effects of Norco (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Jan 2011 • 7 answers
Posted 4 Mar 2011 • 5 answers
Posted 13 Nov 2011 • 5 answers
Posted 18 Apr 2012 • 3 answers
Posted 17 Jan 2013 • 1 answer